Show simple item record

dc.contributor.author KIMBROUGH, K
dc.date.accessioned 2010-03-09T15:36:37Z
dc.date.issued 1986-11
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1986F078100003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF MONETARY ECONOMICS, 1986, 18 (3), pp. 277 - 284
dc.identifier.issn 0304-3932
dc.identifier.uri http://hdl.handle.net/10161/1978
dc.format.extent 277 - 284
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF MONETARY ECONOMICS
dc.relation.isversionof 10.1016/0304-3932(86)90040-1
dc.title THE OPTIMUM QUANTITY OF MONEY RULE IN THE THEORY OF PUBLIC-FINANCE
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1986F078100003&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 3
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 18

Files in this item

This item appears in the following Collection(s)

Show simple item record